Toggle Main Menu Toggle Search

Open Access padlockePrints

Fitting Heavy Tailed Distributions: The poweRlaw Package

Lookup NU author(s): Dr Colin Gillespie

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Gillespie CS

Publication type: Article

Publication status: Published

Journal: Journal of Statistical Software

Year: 2015

Volume: 64

Issue: 2

Online publication date: 01/02/2015

Acceptance date: 01/09/2014

ISSN (electronic): 1548-7660

Publisher: American Statistical Association

URL: http://dx.doi.org/10.18637/jss.v064.i02

DOI: 10.18637/jss.v064.i02


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share